MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION Short Throw; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION SENSATION Short Throw; Snare, Flexible
Model Number M00560301
Medical Device Problem Codes Difficult to Remove (1528); Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used to remove a gastric polyp in the stomach during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2026.During the procedure, the snare was placed around the polyp and energization was performed; however, the polyp could not be cut, with only slight charring observed.When an attempt was made to remove the snare, it became caught in the tissue, making removal difficult.The patient's position was changed, and it was then possible to remove the device.The procedure was completed with the original device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.

Brand Name
SENSATION Short Throw
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25815552
Report Number3005099803-2026-02810
Device Sequence Number13445166
Product Code FDI
UDI-Device Identifier08714729283898
UDI-Public(01)08714729283898(17)261023(10)32708556
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560301
Device Catalogue NumberM00560301
Device Lot Number0032708556
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown